| Catalog Number |
110032420 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Osteopenia/ Osteoporosis (2651); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device product code - phx.Concomitant medical products: item# ti-115310; lot# 698430 report source foreign - event occurred in (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient underwent a revision approximately two (2) days post-implantation due to disassociation.Attempts have been made and no further information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified damage on the backside of the plate and taper feature of the baseplate.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: single ap view of the left shoulder demonstrates a reverse total shoulder arthroplasty with dislocation of the glenosphere from the baseplate.Osteopenia is present.No definite evidence for injury or trauma.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.